Multidimensional Markovian FBSDEs with super-quadratic growth

Michael Kupper, Peng Luo, Ludovic Tangpi

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We give local and global existence and uniqueness results for multidimensional coupled FBSDEs for generators with arbitrary growth in the control variable. The local existence result is based on Malliavin calculus arguments for Markovian equations. Under additional monotonicity conditions on the generator we construct global solutions by a pasting technique along PDE solutions.

Original languageEnglish (US)
Pages (from-to)902-923
Number of pages22
JournalStochastic Processes and their Applications
Volume129
Issue number3
DOIs
StatePublished - Mar 2019
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Keywords

  • Coupled forward backward SDE
  • Malliavin derivative
  • Multidimensional process
  • Parabolic partial differential equation
  • Superquadratic growth

Fingerprint Dive into the research topics of 'Multidimensional Markovian FBSDEs with super-quadratic growth'. Together they form a unique fingerprint.

Cite this